# SDR ASAA2018091326362

- Difficulty date: September 13, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 45,190 hours, 13,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 146A812539
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF GEL TAPE AT STA 767 ABOVE STR 25R GUSSET IS CORRODED. GROUNDED - YES. REMOVED AND REPLACED RT STR 25 GUSSET AT BS 767 IAW SRM 51 40 02 0G 0. GUSSET FOUND TO BE OUT OF LIMITS IAW SRM 53 00 53 1A 2 W 1 1/4 O .063 R .051 L 1 1/2 D .012.
